Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Capacities of sets and harmonic analysis on the group $ 2\sp{\omega }$


Author: L. H. Harper
Journal: Trans. Amer. Math. Soc. 126 (1967), 303-315
MSC: Primary 42.50
DOI: https://doi.org/10.1090/S0002-9947-1967-0206627-X
MathSciNet review: 0206627
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Alexits, Convergence problems of orthogonal series, Pergamon Press, New York, 1961. MR 0218827 (36:1911)
  • [2] A. Broman, On two classes of trigonometrical series, Ph.D. Thesis, Univ. of Uppsala, 1947. MR 0022264 (9:182a)
  • [3] A. Beurling, Sur les ensembles exceptionnels, Acta Math. 72 (1940), 1-13. MR 0001370 (1:226a)
  • [4] R. B. Crittenden and V. L. Shapiro, Sets of uniqueness on $ {2^\omega }$, Proc. Amer. Math. Soc. 1965. (to appear). MR 0179535 (31:3783)
  • [5] N. J. Fine, On the Walsh functions, Trans. Amer. Math. Soc. 65 (1949), 372-414. MR 0032833 (11:352b)
  • [6] -, Cesaro summability of Walsh-Fourier series, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 588-591. MR 0070757 (17:31f)
  • [7] B. Fuglede, On the theory of potentials in locally compact spaces, Acta Math. 103 (1960), 139-215. MR 0117453 (22:8232)
  • [8] J.-P. Kahane and R. Salem, Ensembles parfaits et series trigonometriques, Hermann, Paris, 1963. MR 0160065 (28:3279)
  • [9] H. A. Rademacher, Einige Satze uber Reihen von allgemeinen orthogonalen-funktionen, Math. Ann. 87 (1922), 112-138. MR 1512104
  • [10] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [11] R. Salem and A. Zygmund, Capacity of sets and Fourier series, Trans. Amer. Math. Soc. 59 (1946), 23-41. MR 0015537 (7:434h)
  • [12] A. A. Šneĭder, On the uniqueness of expansions in Walsh functions, Mat. Sb. (N.S.) (66) 24 (1949), 279-300. MR 0032834 (11:352c)
  • [13] J. L. Walsh, A closed set of normal orthogonal functions, Amer. J. Math. 55 (1923), 5-24. MR 1506485
  • [14] A. Zygmund, Trigonometric series, Vols. 1, 2, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.50

Retrieve articles in all journals with MSC: 42.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206627-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society